# SDR 0401556308

- Difficulty date: September 16, 2004
- Submitted: September 20, 2004
- Operation: Air carrier
- Aircraft: N668US
- Make and model: Boeing 747451
- Aircraft serial: 24223
- Aircraft time: 61,768 hours, 7,517 cycles
- Engine: Pwa PW4056
- Engine time: 14,147 hours, 1,791 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Nr 1
- Stage of operation: CL
- How discovered: 9
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB AT 19,000 FT, THE NR 1 ENGINE FLAMED OUT.  FLIGHT CREW DUMPED 180,000 LBS OF FUEL AND RETURNED TO DEPARTURE AIRPORT PERFORMING AN UNEVENTFUL LANDING.  MAINTENANCE REPLACED THE NR 1 ENGINE.  OPERATIONAL CHECK GOOD.
